Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diagnosed with PCOS, prescribed Diane 35. Will it cause weight gain?

HI, i recently came to know that i have PCOS and have been prescribed for Diane 35, havent started yet and i was reading reviews on this medication . the scary thing i came to know is WEIGHT GAIN with this med. am already have gained few lb and i really dont want to get more ... please let me know if it is true or not. am really afraid to start that med now .. please help me
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
yes weight gain is a common problem with almost all oral contraceptive pills(ocp)
are you obese?
use of ocp helps to regularise periods by withdrawl bleeding may not be
by ovulation
pcos ,weight gain is a viscious cycle ,you gain weight develop pcos and develop pcos and gain weight
so go for good diet and exercise,which may reverse your pcos and you dont put on that extra pounds due to medicaton.
go for diane ,its ok
thank you
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor